# SDR AALA202204274295

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A300*
- Aircraft serial: 7188
- Aircraft time: 16,356 hours, 6,311 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Seal
- Condition: Dirty
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE IN CRUISE, PRESSURIZATION FLUCTUATES + OR - 750 FPM WITH SYSTEMS 1 AND 2. MAINTENANCE PERFORMED A SATISFACTORY OPERATIONAL CHECK OF CABIN PRESSURE CONTROLLERS #1 AND #2 WITH NO FAULTS NOTED OR RECORDED. AS A PRECAUTIONARY MEASURE MAINTENANCE CLEANED THE RUBBER SEAL ON THE OUT FLOW VALVE.
